DCDS
On Pogorelov estimates for Monge-Ampère type equations
Jiakun Liu Neil S. Trudinger
Discrete & Continuous Dynamical Systems - A 2010, 28(3): 1121-1135 doi: 10.3934/dcds.2010.28.1121
In this paper, we prove interior second derivative estimates of Pogorelov type for a general form of Monge-Ampère equation which includes the optimal transportation equation. The estimate extends that in a previous work with Xu-Jia Wang and assumes only that the matrix function in the equation is regular with respect to the gradient variables, that is it satisfies a weak form of the condition introduced previously by Ma,Trudinger and Wang for regularity of optimal transport mappings. We also indicate briefly an application to optimal transportation.
keywords: optimal transportation. Pogorelov estimates

Year of publication

Related Authors

Related Keywords

[Back to Top]